# SDR SIMA20131227001

- Difficulty date: December 27, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,616 hours, 20,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX 3C CHECK INSPECTION FOUND STRINGER 25RT IS CORRODED BETWEEN FS 280.00 & FS 295.00.  R & R DAMAGED SECTION OF STRINGER 25RT IAW SRM 53-00-03.
